# SDR SWAA2024071690378

- Difficulty date: May 27, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LUG FITTING LOCATED AFT FACE POSITION LT HORIZONTAL STABILIZER 2024-345584<[01] FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION LT HORIZONTAL STABILIZER SEE FAULT TTG8Q00TL6U8;[02] FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION LT HORIZONTAL STABILIZER SEE FAULT TTG8Q00TL6U8;[03] CORRECTED CORRECTIVE ACTIONS 1.. FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION LT HORIZONTAL STABILIZER SEE FAULT TTG8Q00TL6U8; AE 24-155-01567.;[04] CORRECTED CORRECTIVE ACTIONS 2 FOR REPAIR OF LUG FITTING LOCATED AFT FACE POSITION LT HORIZONTAL STABILIZER SEE FAULT TTG8Q00TL6U8; AE 24-155-01567.
